# SDR AALA2018053099012

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 16,773 hours, 6,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Arm Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE ARMED INDICATOR LIGHT LENS COVER BROKEN.   REMOVED AND REPLACED THE L2 SLIDE ARMED INDICATOR LIGHT LENS.
